Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ORIGIN OF AND BOUND ON THE NON-HERMITICITY OF EFFECTIVE INTERACTIONS
Autore:
SUZUKI K; OKAMOTO R; ELLIS PJ; HAO JF; LI ZB; KUO TTS;
Indirizzi:
UNIV WASHINGTON,INST NUCL THEORY SEATTLE WA 98195 KYUSHU INST TECHNOL,DEPT PHYS KITAKYUSHU 804 JAPAN UNIV MINNESOTA,SCH PHYS & ASTRON MINNEAPOLIS MN 55455 SUNY,DEPT PHYS STONY BROOK NY 11794
Titolo Testata:
Physics letters. Section B
fascicolo: 1-2, volume: 308, anno: 1993,
pagine: 1 - 5
SICI:
0370-2693(1993)308:1-2<1:OOABOT>2.0.ZU;2-Y
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
12
Recensione:
Indirizzi per estratti:
Citazione:
K. Suzuki et al., "ORIGIN OF AND BOUND ON THE NON-HERMITICITY OF EFFECTIVE INTERACTIONS", Physics letters. Section B, 308(1-2), 1993, pp. 1-5

Abstract

We show that the degree of non-Hermiticity of the standard effective interaction, R, is determined by the eigenvalues, mu2, of the operatoromega(dagger)omega, where omega is the operator which maps the model space states onto the excluded space. Both a formal bound and a model calculation show that if the values of mu2 are small or state independent, the non-Hermiticity is small. Similar considerations govern the accuracy of approximating the exact Hermitian effective interaction, W,by 1/2 (R + R(dagger)).

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/11/20 alle ore 13:41:56